Approximate solution of second-order functional-differential equations
Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2148-2153
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1983_19_12_a14,
author = {A. G. Kamenskii},
title = {Approximate solution of second-order functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {2148--2153},
year = {1983},
volume = {19},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1983_19_12_a14/}
}
A. G. Kamenskii. Approximate solution of second-order functional-differential equations. Differencialʹnye uravneniâ, Tome 19 (1983) no. 12, pp. 2148-2153. http://geodesic.mathdoc.fr/item/DE_1983_19_12_a14/